On the short-time behaviour of the implied volatility skew for spread options and applications

  • Authors
  • Alòs, E.; León, J. A
  • UPF authors
  • ALOS ALCALDE, ELISA;
  • Type
  • Articles de recerca
  • Journal títle
  • Trends in Mathematics
  • Publication year
  • 2017
  • Volume
  • 6
  • Pages
  • 97-99
  • ISSN
  • 2297-0215
  • Publication State
  • Publicat
  • Abstract
  • apos;s formula, specially when the correlation parameter is near to one.
  • Complete citation
  • Alòs, E.; León, J. A. On the short-time behaviour of the implied volatility skew for spread options and applications. Trends in Mathematics 2017; 6( ): 97-99.
Bibliometric indicators
  • 0 times cited Scopus
  • Índex Scimago de 0.229(2017)